Alert archive / Alabama / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 26, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Jan 21, 2017, 5:45 AM CST for Clarke County, Wilcox County, Alabama. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 21, 2017, 5:45 AM CST (11:45 UTC)
- Expired
- Jan 21, 2017, 6:19 AM CST
- In force
- 34 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Clarke County, AL, Wilcox County, AL
The radar
The Birmingham radar (KBMX), 140 km from the middle of the area, began a volume at 11:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 21, 3:56 AM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 11.8 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1088 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 115 m²/s²
- 0-3 km storm-relative helicity
- 103 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
853
WUUS54 KMOB 211145
SVRMOB
ALC025-131-211230-
/O.NEW.KMOB.SV.W.0026.170121T1145Z-170121T1230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
545 AM CST SAT JAN 21 2017
The National Weather Service in Mobile has issued a
* Severe Thunderstorm Warning for...
Western Wilcox County in south central Alabama...
North central Clarke County in southwestern Alabama...
* Until 630 AM CST
* At 545 AM CST, a severe thunderstorm was located 8 miles west of
Thomasville, moving east at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Thomasville, Camden, Pine Hill, Yellow Bluff and Dannelly
Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 1100 AM CST for south central
and southwestern Alabama.
LAT...LON 3214 8728 3214 8725 3212 8726 3208 8719
3196 8714 3183 8793 3199 8799 3199 8767
3201 8762 3211 8762 3219 8732
TIME...MOT...LOC 1145Z 255DEG 41KT 3194 8788
HAIL...<.75IN
WIND...60MPH
$$2 follow-up statements
914
WWUS54 KMOB 211203
SVSMOB
Severe Weather Statement
National Weather Service Mobile AL
603 AM CST SAT JAN 21 2017
ALC025-211211-
/O.CAN.KMOB.SV.W.0026.000000T0000Z-170121T1230Z/
Clarke AL-
603 AM CST SAT JAN 21 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL CLARKE COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A tornado watch remains in effect until 1100 AM CST for south central
and southwestern Alabama.
LAT...LON 3214 8728 3214 8725 3212 8726 3208 8719
3196 8714 3190 8764 3191 8767 3199 8767
3201 8762 3211 8762 3219 8732
TIME...MOT...LOC 1201Z 255DEG 41KT 3199 8766
$$
ALC131-211230-
/O.CON.KMOB.SV.W.0026.000000T0000Z-170121T1230Z/
Wilcox AL-
603 AM CST SAT JAN 21 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 AM CST
FOR WESTERN WILCOX COUNTY...
At 601 AM CST, a severe thunderstorm was located near Shawnee moving
east at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Camden, Pine Hill, Yellow Bluff and Dannelly Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 1100 AM CST for south central
and southwestern Alabama.
LAT...LON 3214 8728 3214 8725 3212 8726 3208 8719
3196 8714 3190 8764 3191 8767 3199 8767
3201 8762 3211 8762 3219 8732
TIME...MOT...LOC 1201Z 255DEG 41KT 3199 8766
HAIL...<.75IN
WIND...60MPH
$$618
WWUS54 KMOB 211219
SVSMOB
Severe Weather Statement
National Weather Service Mobile AL
619 AM CST SAT JAN 21 2017
ALC131-211229-
/O.CAN.KMOB.SV.W.0026.000000T0000Z-170121T1230Z/
Wilcox AL-
619 AM CST SAT JAN 21 2017
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN WILCOX COUNTY IS
CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning has been cancelled.
A tornado watch remains in effect until 1100 AM CST for south central
and southwestern Alabama.
LAT...LON 3214 8728 3214 8725 3212 8726 3208 8719
3196 8714 3190 8764 3191 8767 3199 8767
3201 8762 3211 8762 3219 8732
TIME...MOT...LOC 1218Z 255DEG 41KT 3204 8742
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 21, 5:16 AM CST, 29 minutes earlier.
Area forecast discussion, Jan 21, 5:16 AM CST, 29 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
516 AM CST Sat Jan 21 2017
.NEAR TERM /Now Through Saturday night/...Severe weather event
expected to be ongoing over the western portions of the forecast area
at the beginning of the forecast period, and HiRes models are in
agreement in moving the convective activity east across the remainder
of the forecast area through the morning and exit the region by early
afternoon. After a lull in activity this afternoon and into early
this evening, another potential round of severe storms is possible
late this evening and overnight (most likely in areas east of I-65 in
southwest Alabama and over the western Florida panhandle) Saturday
into early Sunday morning.
Latest RAP and HRRR models indicate an 850mb southwesterly jet of 50
to 60 knots working its way east across the forecast area (Mississippi
and into southwest Alabama and the western Florida panhandle) this
morning. This is also supported best by the 21/00Z ECMWF. At the
surface winds remain backed out of the south and southeast due to a
developing surface meso-low over southwest Mississippi early this
morning, that is expected to move to near Tuscaloosa Alabama by
around 7 am this morning, and then on east-northeast across central
Alabama and likely weakening through midday. With this, strongly
curved hodographs/low level shear parameters will favor the potential
for tornadoes this morning across southwest Alabama and the western
Florida panhandle, where RAP and HRRR both indicate 0-1 km Storm
Relative Helicity as high as 400-500 m2/s2. As a result,
strong/significant tornado (EF2+) threat will migrate out of
southeast Mississippi and into southwest Alabama through around 9 am.
Severe threat will then continue east across south central Alabama
and the western Florida panhandle through late morning and very early
afternoon as the upper shortwave ejects off to the northeast. A
Tornado Watch is in effect for our southeast Mississippi counties
through 7 am and may need to be extended in time if storms have not
exited east of that area by then, and a Tornado Watch is in effect
for all of southwest and south central Alabama and the western
Florida until 11 am. As the 850 mb jet works into the region from the
west, 65 degree plus dewpoints will advect inland across the region,
with MLCape approaching 1400 J/kg in some areas, so very unstable
airmass for this time of the year. With the increasing atmospheric
moisture, also looking at a flash flood threat increasing across
portions of the forecast area and will have to monitor for this
possibility.
Most of the morning activity will likely be east of the forecast
area by noon or early this afternoon, with a lull in convective
activity late this afternoon into early evening. As the upper low
ejects northeast away from the region late today into the evening,
shortwave energy aloft just in advance of the final approaching
front will possibly re-initiate convection east of I-65 in Alabama
and the western Florida panhandle. This scenario is a little more
iffy than the earlier weather, but if it does develop conditions
will still support another round of severe weather.
Highs today in the low to mid 70s, lows tonight in the upper 50s
inland to mid 60s coastal. 12/DS
.SHORT TERM /Sunday Through Monday night/...Long-wave high level trof
axis from Oklahoma, southward to the upper Texas coast by daybreak
Sunday morning is forecast to translate eastward over the mid-south
to central Gulf coast by Sunday evening. This feature pivots east of
the local area by Monday morning. At the surface, a large occluded
frontal cyclone over Arkansas Sunday morning advances east during the
day, then lifts up to the northeast over the Appalachians Monday
morning. Extending southward from the low, cold front makes swift
passage Sunday morning with thunderstorms remaining likely along and
ahead of it. Into the afternoon, as the large occluded frontal low
begins to lift into Appalachians, forecasters anticipate wrap-around
cloudiness/moisture on the west and southwest side of the low's
comma head to maintain a chance of showers Sunday afternoon.
Southwest winds breezy on Sunday. May see winds gusting to between 25
and 35 mph along the coastal zones. Daytime highs Sunday in the mid
to upper 60s northwest of I-65 with lower 70s southeast of the
interstate. Despite the frontal cyclone well to our northeast over
the Mid-Atlantic on Monday, the large expanse of its cyclonic
curvature will likely contribute to a shallow layer of wrap around
cloudiness holding tough for much of the day before clearing from
west to east late in the day and into Monday night. Rain chances
ending Monday and Monday night. Another potentially breezy day for
Monday with winds coming out of the northwest. With expectation of
clouds/lower deep layer thickness values will lean to the cooler side
of the guidance envelope for Monday's highs (upper 50s interior to
lower 60s coast) which is closer to climatological means. Overnight
lows Monday night much cooler, near 40 interior to mid to upper 40s
coast. /10
.LONG TERM /Tuesday Through Friday/...Surface high pressure moves
across the local area on Tuesday, bringing sunny skies and daytime
highs in the mid 60s. Next front approaches from the west on
Wednesday with chance of showers returning to the local area.
Daytime highs moderate back into the lower to mid 70s Wednesday
before frontal passage on Thursday causes another swing in
temperatures with highs lowering in the mid to upper 50s northwest
and lower 60s southeast of I-65. To close out the week, a cool day on
Friday with highs looking to not make it out of the 50s area-wide.
Low temperatures to dip back down into the mid to upper 30s north of
the coast Friday morning. /10
&&
.MARINE...Periods of strong to potentially severe storms will affect
the marine area through tonight...with winds and seas being higher
near storms. A strong cold front approaching from the west will move
across the marine area on Sunday, with showers and storms ending
from west to east. Increasing south to southwest flow in advance of
the front today and tonight, becoming west to northwest and
increasing drastically Sunday afternoon and Sunday night in the wake
of the front. Small craft conditions likely and gale conditions
possible Sunday night into Monday. The strong offshore flow subsides
along with diminishing seas late Monday into Monday night. 12/DS
&&
.PRELIMINARY POINT TEMPS/POPS...
Mobile 74 60 71 51 / 80 70 60 20
Pensacola 75 65 72 53 / 80 100 70 20
Destin 73 67 73 54 / 90 100 70 20
Evergreen 76 61 70 48 / 90 100 70 20
Waynesboro 75 58 67 48 / 60 70 60 20
Camden 75 60 67 48 / 90 70 70 20
Crestview 75 63 72 51 / 90 100 70 20
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk through late Sunday night for ALZ265-266.
FL...High Rip Current Risk through late Sunday night for FLZ202-204-
206.
MS...None.
GM...Gale Watch from Sunday evening through late Sunday night for
GMZ631-632-650-655.
Small Craft Advisory from 6 PM this evening to 6 PM CST Sunday
for GMZ631-632-650-655.
Gale Watch from Sunday evening through Monday morning for GMZ670-
675.
Small Craft Advisory from noon today to 6 PM CST Sunday for
GMZ670-675.
&&
This product is also available on the web at:
http://weather.gov/mobHazardous weather outlook, Jan 21, 5:28 AM CST, 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 528 AM CST SAT JAN 21 2017 ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-221130- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL- BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND- ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL- OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE- 528 AM CST SAT JAN 21 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT SEVERE WEATHER ONGOING THIS MORNING ACROSS INTERIOR SOUTHEAST MISSISSIPPI AND WILL BE MOVING EAST INTO SOUTHWEST ALABAMA...MAINLY WEST OF I-65 THROUGH AROUND 9 AM...THEN EAST ACROSS SOUTH CENTRAL ALABAMA TO THE EAST OF I-65 AND OVER THE WESTERN FLORIDA PANHANDLE BETWEEN 9 AM AND NOON. THERE IS AN ENHANCED RISK OF SEVERE STORMS TODAY, WITH POTENTIALLY STRONG TORNADOES POSSIBLE WEST OF A GROVE HILL...BAY MINETTE...GULF SHORES LINE THROUGH AROUND 9 AM. TORNADO THREAT WILL REMAIN...BUT LESSEN SLIGHTLY FURTHER TO THE EAST. DAMAGING WINDS UP TO 70 MPH AND LARGE HAIL WILL ALSO BE A POSSIBILITY WITH ANY OF THE STRONG STORMS ACROSS THE REGION. THERE WILL LIKELY BE A BRIEF LULL IN CONVECTIVE ACTIVITY LATE THIS AFTERNOON INTO EARLY EVENING. AS THE UPPER LOW EJECTS NORTHEAST AWAY FROM THE REGION LATE TODAY INTO THE EVENING, SHORTWAVE ENERGY ALOFT JUST IN ADVANCE OF THE FINAL APPROACHING FRONT WILL POSSIBLY RE- INITIATE STORMS EAST OF I-65 IN ALABAMA AND OVER THE WESTERN FLORIDA PANHANDLE THIS EVENING AND OVERNIGHT TONIGHT. THERE IS LOWER CONFIDENCE IN THIS DEVELOPMENT BUT IF IT DOES DEVELOP CONDITIONS WILL STILL SUPPORT ANOTHER ROUND OF SEVERE WEATHER WITH DAMAGING WINDS...LARGE HAIL...AND A FEW TORNADOES ALL A POSSIBILITY. THERE IS A HIGH RISK OF RIP CURRENTS ALONG THE ALABAMA AND WESTERN FLORIDA PANHANDLE BEACHES TODAY AND TONIGHT. PLEASE SEE MORE ON THE SEVERE WEATHER IMPACTS AND TIMING...AND ALSO FLOODING IMPACTS ON OUR WEBSITE AT WWW.WEATHER.GOV/MOB. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS...SOME SEVERE...WILL CONTINUE MAINLY EAST OF INTERSTATE 65 THROUGH EARLY SUNDAY MORNING WHERE THE POTENTIAL FOR LARGE DAMAGING HAIL AND STRAIGHT LINE WINDS 70 MPH OR HIGHER WILL PERSIST EARLY. STORMS ENDING LATER IN THE DAY ON SUNDAY. A WIND ADVISORY MAY BE NEEDED FROM LATE SUNDAY AND INTO MONDAY... ESPECIALLY NEAR THE COAST...FOR SUSTAINED 25 MPH WINDS WITH FREQUENT GUSTS AT OR ABOVE 30 MPH. A HIGH RISK OF RIP CURRENTS ALONG THE BEACHES OF ALABAMA AND THE NORTHWEST FLORIDA PANHANDLE WILL CONTINUE THROUGH SUNDAY...IMPROVING THROUGH THE EARLY PART OF THE WEEK AS WINDS SUBSIDE. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT AND STORM SPOTTER GROUPS MAY BE NEEDED IN SUPPORT OF SEVERE WEATHER OPERATIONS EARLY SUNDAY. GMZ630>635-650-655-670-675-221130- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 528 AM CST SAT JAN 21 2017 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS...SOME SEVERE...WILL SPREAD EAST ACROSS THE COASTAL WATERS THIS MORNING...AND THEN POSSIBLY REDEVELOP ACROSS THE MARINE AREA TONIGHT. SOME STORMS COULD LOCALLY CONTAIN LARGE DAMAGING HAIL AND STRAIGHT LINE WINDS 70 MPH OR HIGHER...PRODUCING LOCALLY HIGHER SEAS. ISOLATED TORNADOES OVER WATER ARE ALSO POSSIBLE. PLEASE SEE MORE ON THE IMPACTS AND TIMING AT WWW.WEATHER.GOV/MOB. ONSHORE WINDS WILL GRADUALLY INCREASE OVER THE MARINE AREA TODAY AND TONIGHT. SMALL CRAFT ADVISORIES WILL BE IN EFFECT TODAY AND TONIGHT AS WINDS AND SEAS WILL CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SHOWERS AND STORMS WILL END FROM WEST TO EAST EARLY SUNDAY. SMALL CRAFT ADVISORIES WILL CONTINUE THROUGH SUNDAY...WITH GALE CONDITIONS POSSIBLE SUNDAY NIGHT INTO EARLY MONDAY WITH A GALE WATCH IN EFFECT.
In the hours before
Special weather statement, Jan 21, 2:55 AM CST, 2 hours 50 minutes before
Special Weather Statement
National Weather Service Mobile AL
255 AM CST SAT JAN 21 2017
MSZ067-210930-
Wayne MS-
255 AM CST SAT JAN 21 2017
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...CENTRAL
WAYNE COUNTY UNTIL 330 AM CST...
At 255 AM CST, the strong thunderstorm was located 8 miles east of
Mill Creek, or 10 miles west of Waynesboro, moving northeast at 45
mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Waynesboro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A tornado watch remains in effect until 700 AM CST for southeastern
Mississippi.
LAT...LON 3182 8894 3183 8889 3183 8876 3188 8851
3187 8847 3178 8847 3149 8886 3153 8894
TIME...MOT...LOC 0855Z 223DEG 40KT 3166 8883Special weather statement, Jan 21, 3:12 AM CST, 2 hours 33 minutes before
Special Weather Statement
National Weather Service Mobile AL
312 AM CST SAT JAN 21 2017
ALZ053>055-211000-
Monroe AL-Clarke AL-Wilcox AL-
312 AM CST SAT JAN 21 2017
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...NORTH
CENTRAL MONROE...WILCOX AND NORTHEASTERN CLARKE COUNTIES UNTIL 400 AM
CST...
At 311 AM CST, the strong thunderstorm was located near Vredenburgh,
or 12 miles southwest of Camden, moving northeast at 45 mph.
Dime size hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Camden, Pine Hill, Beatrice, Vredenburgh, Yellow Bluff and Dannelly
Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3226 8744 3224 8739 3220 8736 3220 8733
3214 8728 3214 8725 3212 8726 3208 8719
3205 8718 3205 8686 3202 8686 3176 8710
3169 8737 3168 8766 3200 8764 3201 8762
3213 8762 3213 8752 3227 8752
TIME...MOT...LOC 0911Z 208DEG 42KT 3185 8741Special weather statement, Jan 21, 3:37 AM CST, 2 hours 8 minutes before
Special Weather Statement
National Weather Service Mobile AL
337 AM CST SAT JAN 21 2017
ALZ051-MSZ067-211015-
Choctaw AL-Wayne MS-
337 AM CST SAT JAN 21 2017
...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
SOUTHWESTERN CHOCTAW AND NORTHEASTERN WAYNE COUNTIES UNTIL 415 AM
CST...
At 336 AM CST, the strong thunderstorm was located 10 miles west of
Silas, or 10 miles northeast of Waynesboro, moving northeast at 65
mph.
Dime size hail and wind gusts up to 50 mph will be possible with this
storm.
Locations impacted include...
Waynesboro, Gilbertown and Toxey.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A tornado watch remains in effect until 700 AM CST for southeastern
Mississippi.
LAT...LON 3199 8810 3170 8843 3170 8846 3167 8846
3163 8851 3170 8867 3186 8862 3190 8847
3205 8845
TIME...MOT...LOC 0936Z 214DEG 56KT 3177 8850Local storm report, Jan 21, 4:39 AM CST, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
439 AM CST SAT JAN 21 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0406 AM TSTM WND DMG E TALLAHALA 31.39N 89.12W
01/21/2017 PERRY MS EMERGENCY MNGR
TREES AND POWER LINES DOWN ON PUMPING STATION ROAD JUST
NORTH OF CONWAY ROAD. POSSIBLE TORNADO.
&&
JFBLocal storm report, Jan 21, 5:35 AM CST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
535 AM CST SAT JAN 21 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0409 AM TSTM WND DMG 2 NNE RUNNELSTOWN 31.41N 89.10W
01/21/2017 PERRY MS EMERGENCY MNGR
TRAILER ON COLE DR. OFF US HWY 29 BLOWN OFF OF FOUNDATION
AND WAS FOUND UPSIDE DOWN IN WOODS NEARBY. RESIDENTS GOT
OUT BEFORE DAMAGE OCCURRED. POSSIBLE TORNADO.
&&
10Local storm report, Jan 21, 5:41 AM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
541 AM CST SAT JAN 21 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0406 AM TSTM WND DMG 1 ENE TALLAHALA 31.39N 89.12W
01/21/2017 PERRY MS EMERGENCY MNGR
STRUCTURE DAMAGE ON HINTON LOOP AT PUMPING STATION ROAD.
POSSIBLE TORNADO.
&&
10The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 20, 8:47 PM CST | River Flood Warning | MOB | Escambia | 25 hr |
| Jan 20, 8:48 PM CST | River Flood Warning | MOB | Covington, Escambia | 3 days |
| Jan 20, 10:18 PM CST | Rip Current Statement | MOB | Baldwin, Mobile | 56 hr |
| Jan 21, 1:56 AM CST | Special Weather Statement | MOB | Clarke | 34 min |
| Jan 21, 2:16 AM CST | Special Weather Statement | MOB | Clarke | 44 min |
| Jan 21, 2:31 AM CST | Severe Thunderstorm Warning | MOB | Clarke, Monroe, Wilcox | 44 min |
| Jan 21, 3:12 AM CST | Special Weather Statement | MOB | Wilcox | 48 min |
| Jan 21, 3:37 AM CST | Special Weather Statement | MOB | Choctaw | 38 min |
| Jan 21, 4:24 AM CST | Tornado Warning | MOB | Choctaw, Washington | 51 min |
| Jan 21, 4:52 AM CST | Tornado Warning | MOB | Choctaw | 38 min |
| Jan 21, 5:06 AM CST | Tornado Warning | MOB | Choctaw, Clarke | 39 min |
| Jan 21, 7:02 AM CST | Tornado Warning | MOB | Mobile | 22 min |
| Jan 21, 7:07 AM CST | Special Weather Statement | MOB | Conecuh | 38 min |
| Jan 21, 7:22 AM CST | Severe Thunderstorm Warning | MOB | Baldwin, Mobile | 38 min |
| Jan 21, 7:28 AM CST | Wind Advisory | MOB | Baldwin, Mobile | 4 hr |
| Jan 21, 7:32 AM CST | Special Marine Warning | MOB | 58 min | |
| Jan 21, 7:36 AM CST | Special Weather Statement | MOB | Conecuh, Escambia, Monroe | 54 min |
| Jan 21, 8:18 AM CST | Severe Thunderstorm Warning | MOB | Butler, Conecuh, Covington, Crenshaw | 42 min |
| Jan 21, 8:27 AM CST | Special Marine Warning | MOB | 63 min | |
| Jan 21, 9:14 AM CST | Special Weather Statement | MOB | Covington | 91 min |
| Jan 21, 9:21 AM CST | Severe Thunderstorm Warning | MOB | Covington | 39 min |
| Jan 21, 9:28 AM CST | Special Marine Warning | MOB | 92 min | |
| Jan 21, 10:57 AM CST | Special Marine Warning | MOB | 48 min | |
| Jan 21, 3:50 PM CST | Gale Warning | MOB | 41 hr |
Nearby
Severe Thunderstorm Warnings in Alabama, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.